On the joint limiting distribution of the first and the second maxima

Novak, Serguei and Weissman, Ishay (1998) On the joint limiting distribution of the first and the second maxima. Communications In Statistics. Stochastic Models, 14 (1-2). pp. 311-318. ISSN 1532-6349

Full text is not in this repository.

Abstract

The paper discusses features of the joint distribution of the first and the second maxima.

Item Type: Article
Additional Information: Novak S.Y. and Weissman I. (1998) On the joint limiting distribution of the first and the second maxima. – Commun. Statist. Stochastic Models, v. 14, No 1-2, 311–318.
Research Areas: A. > School of Science and Technology
Item ID: 20752
Useful Links:
Depositing User: Serguei Novak
Date Deposited: 19 Oct 2016 09:45
Last Modified: 28 Mar 2017 09:36
URI: http://eprints.mdx.ac.uk/id/eprint/20752

Actions (login required)

Edit Item Edit Item